# SDR USAA040519

- Difficulty date: August 28, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N166US
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Part time: 12,095 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CARGO FLOOR PANEL EDGE DAMAGED, 33 INCH AFT OF FORWARD EDGE DOOR CUOUT BY THRESHOLD EDGE.  TEMPORARY REPAIR, REMOVED DAMAGE, INSTALLED TAPE PER TYP REPAIR 53-02-01.  (M)
